Alert archive / Vermont / River Flood Warnings in 2024
River Flood Warning 21, NWS Burlington, VT
NWS Burlington, VT issued this river flood warning at Jul 11, 2024, 12:30 PM EDT for Lamoille County, Vermont. It took effect at Jul 11, 2024, 1:56 PM EDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2024, 12:30 PM EDT (16:30 UTC)
- In effect from
- Jul 11, 2024, 1:56 PM EDT
- Expired
- Jul 12, 2024, 12:53 PM EDT
- In force
- 23 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lamoille County, VT
The radar
The Burlington radar (KCXX), 29 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lamoille River at Jeffersonville (JVLV1). The gauge peaked at 453.39 ft at Jul 11, 2024, 10:00 PM EDT.
- Action stage
- 447 ft
- Minor stage
- 450 ft
- Moderate stage
- 451 ft
- Major stage
- 453 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04292201, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
105
WGUS41 KBTV 111630
FLWBTV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Burlington VT
1230 PM EDT Thu Jul 11 2024
...The National Weather Service in Burlington VT has issued a Flood
Warning for the following rivers in Vermont...
Lamoille River At Jeffersonville affecting Lamoille County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1115 PM EDT.
&&
VTC015-120315-
/O.NEW.KBTV.FL.W.0021.240711T1756Z-240712T0314Z/
/JVLV1.1.ER.240711T1756Z.240711T2000Z.240711T2113Z.NO/
1230 PM EDT Thu Jul 11 2024
...FLOOD WARNING IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Lamoille River at Jeffersonville.
* WHEN...Until late this evening.
* IMPACTS...At 447.0 feet, The Lamoille River will begin to leave
its banks around Jeffersonville and downstream through Cambridge
Village. Persons with interests in the floodplain, such as
farmers, campers and seasonal canoe and kayak operators should
move their equipment to higher ground.
At 450.0 feet, Water will rise to near the edge of Route 15 in
Cambridge Village at the Wrong Way Bridge. There will be
widespread field flooding from Jeffersonville downstream through
Fairfax.
At 451.0 feet, Water will cover Route 15 in Cambridge Village at
the Wrong Way Bridge. Traffic diversions may be necessary, and
motorists planning to travel route 15 through Cambridge should
allow extra time to detour around the flooded roadway. There will
be widespread field flooding from Jeffersonville downstream
through Fairfax.
At 451.5 feet, Route 15 in Cambridge becomes impassable. Traffic
diversions will be required, and motorists planning to travel
Route 15 through Cambridge should allow extra time to detour
around the flooded roadway. There will be widespread field
flooding from Jeffersonville downstream through Fairfax.
* ADDITIONAL DETAILS...
- At 12:15 PM EDT Thursday the stage was 449.4 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 450.1 feet late this afternoon.
It will then fall below flood stage late this afternoon.
- Flood stage is 450.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
4468 7278 4466 7274 4464 7275 4466 7278
4463 7283 4464 7300
$$
Lahiff5 follow-up statements
734
WGUS41 KBTV 111838
FLWBTV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Burlington VT
238 PM EDT Thu Jul 11 2024
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Vermont...
Lamoille River At Jeffersonville affecting Lamoille County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1100 PM EDT.
&&
VTC015-120300-
/O.EXT.KBTV.FL.W.0021.000000T0000Z-240712T0558Z/
/JVLV1.2.ER.240711T1736Z.240711T2000Z.240711T2358Z.NO/
238 PM EDT Thu Jul 11 2024
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Lamoille River at Jeffersonville.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 450.0 feet, Water will rise to near the edge of Route
15 in Cambridge Village at the Wrong Way Bridge. There will be
widespread field flooding from Jeffersonville downstream through
Fairfax.
At 451.0 feet, Water will cover Route 15 in Cambridge Village at
the Wrong Way Bridge. Traffic diversions may be necessary, and
motorists planning to travel route 15 through Cambridge should
allow extra time to detour around the flooded roadway. There will
be widespread field flooding from Jeffersonville downstream
through Fairfax.
At 451.5 feet, Route 15 in Cambridge becomes impassable. Traffic
diversions will be required, and motorists planning to travel
Route 15 through Cambridge should allow extra time to detour
around the flooded roadway. There will be widespread field
flooding from Jeffersonville downstream through Fairfax.
At 453.0 feet, Water will begin to enter streets in
Jeffersonville. The north end of Main Street will flood first, and
low lying homes will be afected. Portions of Route 15 between
Johnson and Fairfax will begin to flood, and there will be
widespread field flooding along the river.
* ADDITIONAL DETAILS...
- At 2:15 PM EDT Thursday the stage was 450.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:15 PM EDT Thursday was 450.4 feet.
- Forecast...The river is expected to rise to a crest of 451.3
feet late this afternoon. It will then fall below flood stage
this evening.
- Flood stage is 450.0 feet.
- Flood History...This crest compares to a previous crest of
451.7 feet on 04/21/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
4468 7278 4466 7274 4464 7275 4466 7278
4463 7283 4464 7300
$$
Lahiff362
WGUS41 KBTV 112207
FLWBTV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Burlington VT
607 PM EDT Thu Jul 11 2024
...Forecast flooding changed from Moderate to Major severity and
increased in duration for the following rivers in Vermont...
Lamoille River At Jeffersonville affecting Lamoille County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 600 AM EDT.
&&
VTC015-121000-
/O.EXT.KBTV.FL.W.0021.000000T0000Z-240712T1724Z/
/JVLV1.3.ER.240711T1736Z.240712T0200Z.240712T1124Z.NO/
607 PM EDT Thu Jul 11 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Lamoille River at Jeffersonville.
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 453.5 feet, In Jeffersonville, Main Street, Depot
Street, and Maple Street will begin to flood. Businesses along
Route 15 in Jeffersonville will flood. Route 15 between Johnson
and Fairfax will be inundated and impassable in some areas. There
will be widespread field flooding from Jeffersonville downstream
through Fairfax.
At 453.0 feet, Water will begin to enter streets in
Jeffersonville. The north end of Main Street will flood first, and
low lying homes will be affected. Portions of Route 15 between
Johnson and Fairfax will begin to flood, and there will be
widespread field flooding along the river.
* ADDITIONAL DETAILS...
- At 5:15 PM EDT Thursday the stage was 452.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:15 PM EDT Thursday was 452.3 feet.
- Forecast...The river is expected to rise to a crest of 453.6
feet late this evening. It will then fall below flood stage
tomorrow morning.
- Flood stage is 450.0 feet.
- Flood History...This crest compares to a previous crest of
454.5 feet on 11/01/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
4468 7278 4466 7274 4464 7275 4466 7278
4463 7283 4464 7300
$$
Kutikoff009
WGUS81 KBTV 120954
FLSBTV
Flood Statement
National Weather Service Burlington VT
554 AM EDT Fri Jul 12 2024
...The Flood Warning continues for the following rivers in Vermont...
Lamoille River At Jeffersonville affecting Lamoille County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
The next statement will be issued this morning at 730 AM EDT.
&&
VTC015-121130-
/O.EXT.KBTV.FL.W.0021.000000T0000Z-240712T1130Z/
/JVLV1.2.ER.240711T1736Z.240712T0215Z.240712T1124Z.NO/
554 AM EDT Fri Jul 12 2024
...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Lamoille River at Jeffersonville.
* WHEN...Until this morning.
* IMPACTS...At 447.0 feet, The Lamoille River will begin to leave
its banks around Jeffersonville and downstream through Cambridge
Village. Persons with interests in the floodplain, such as
farmers, campers and seasonal canoe and kayak operators should
move their equipment to higher ground.
At 450.0 feet, Water will rise to near the edge of Route 15 in
Cambridge Village at the Wrong Way Bridge. There will be
widespread field flooding from Jeffersonville downstream through
Fairfax.
At 451.0 feet, Water will cover Route 15 in Cambridge Village at
the Wrong Way Bridge. Traffic diversions may be necessary, and
motorists planning to travel route 15 through Cambridge should
allow extra time to detour around the flooded roadway. There will
be widespread field flooding from Jeffersonville downstream
through Fairfax.
At 451.5 feet, Route 15 in Cambridge becomes impassable. Traffic
diversions will be required, and motorists planning to travel
Route 15 through Cambridge should allow extra time to detour
around the flooded roadway. There will be widespread field
flooding from Jeffersonville downstream through Fairfax.
* ADDITIONAL DETAILS...
- At 5:15 AM EDT Friday the stage was 452.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:15 AM EDT Friday was 453.4 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 443.7 feet late this
afternoon.
- Flood stage is 450.0 feet.
- Flood History...This crest compares to a previous crest of
451.7 feet on 04/21/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
4468 7278 4466 7274 4464 7275 4466 7278
4463 7283 4464 7300
$$
Storm378
WGUS81 KBTV 121126
FLSBTV
Flood Statement
National Weather Service Burlington VT
726 AM EDT Fri Jul 12 2024
...The Flood Warning is extended for the following rivers in
Vermont...
Lamoille River At Jeffersonville affecting Lamoille County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 130 PM EDT.
&&
VTC015-121730-
/O.EXT.KBTV.FL.W.0021.000000T0000Z-240712T1730Z/
/JVLV1.2.ER.240711T1736Z.240712T0215Z.240712T1723Z.NO/
726 AM EDT Fri Jul 12 2024
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Lamoille River at Jeffersonville.
* WHEN...Until this afternoon.
* IMPACTS...At 447.0 feet, The Lamoille River will begin to leave
its banks around Jeffersonville and downstream through Cambridge
Village. Persons with interests in the floodplain, such as
farmers, campers and seasonal canoe and kayak operators should
move their equipment to higher ground.
At 450.0 feet, Water will rise to near the edge of Route 15 in
Cambridge Village at the Wrong Way Bridge. There will be
widespread field flooding from Jeffersonville downstream through
Fairfax.
At 451.0 feet, Water will cover Route 15 in Cambridge Village at
the Wrong Way Bridge. Traffic diversions may be necessary, and
motorists planning to travel route 15 through Cambridge should
allow extra time to detour around the flooded roadway. There will
be widespread field flooding from Jeffersonville downstream
through Fairfax.
At 451.5 feet, Route 15 in Cambridge becomes impassable. Traffic
diversions will be required, and motorists planning to travel
Route 15 through Cambridge should allow extra time to detour
around the flooded roadway. There will be widespread field
flooding from Jeffersonville downstream through Fairfax.
* ADDITIONAL DETAILS...
- At 7:15 AM EDT Friday the stage was 451.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 AM EDT Friday was 453.4 feet.
- Forecast...The river is expected to fall below flood stage
this afternoon and continue falling to 446.0 feet tomorrow
morning.
- Flood stage is 450.0 feet.
- Flood History...This crest compares to a previous crest of
451.7 feet on 04/21/2019.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
4468 7278 4466 7274 4464 7275 4466 7278
4463 7283 4464 7300
$$
Storm205
WGUS81 KBTV 121653
FLSBTV
Flood Statement
National Weather Service Burlington VT
1253 PM EDT Fri Jul 12 2024
...The Flood Warning is cancelled for the following rivers in
Vermont...
Lamoille River At Jeffersonville affecting Lamoille County.
VTC015-121800-
/O.CAN.KBTV.FL.W.0021.000000T0000Z-240712T1653Z/
/JVLV1.2.ER.240711T1736Z.240712T0215Z.240712T1613Z.NO/
1253 PM EDT Fri Jul 12 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Lamoille River At Jeffersonville.
* ADDITIONAL DETAILS...
- At 12:15 PM EDT Friday the stage was 450.0 feet.
- Forecast...The river is expected to fall to 446.0 feet
tomorrow morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4467 7299 4466 7292 4466 7287 4466 7282
4468 7278 4466 7274 4464 7275 4466 7278
4463 7283 4464 7300
$$
BanacosWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Jul 11, 12:25 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 11, 12:25 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Burlington VT 1225 PM EDT Thu Jul 11 2024 .SYNOPSIS... Heavy rain that has caused flash flooding is lifting north and east out of the forecast area this morning. Rivers are on the rise and cresting this morning, some within flood stages. Precipitation will become isolated to scattered today, gradually drying out into the weekend. Temperatures will remain warm and humid, increasing over the weekend. && .NEAR TERM /THROUGH FRIDAY/... As of 1206 PM EDT Thursday...A quick update this morning as the Flood Watch across the region has ended, as well as the most of the Areal Flood Warnings, although river flooding is still ongoing along several mainstem rivers, including the Winooski, Passumpsic, Missisquoi, and Lamoille. Some showers continue to move through the forecast area associated with the remnant low of Beryl, although amounts are lighter than the heavy rainfall seen in the past 24 hours, with precipitation amounts around 0.5 inches. These showers are fairly quick moving, but will need to be monitored throughout the afternoon. Previous discussion...As heavy rain shifts north and east of the forecast area this morning, we continue to watch river rises and cresting throughout the day today. If you live near the Winooski, Mad, Missisquoi, Passumpsic, Ausable, Lamoille, Great Chazy, and Wells rivers, be aware of how you might be affected by moderate to major river flooding at water.noaa.gov, which has an impact list for where the most impacts occur at various river levels. More on the specifics of this hydrological threat in the hydro section. We're anticipating some pop-up showers throughout the day today as the center of Beryl's rotation finally crosses the forecast area. Chances of precipitation will be 10-50%, with highest chances stretched from the Adirondacks to the Northeast Kingdom, which is unfortunately the primary area that received heavy rain over the last 24 hours. While these showers are not expected to be nearly as heavy as the recent activity, soils are well saturated and will have difficulty taking on more rain, and this may make for poor cleanup conditions. We're expecting up to a quarter of an inch of additional rainfall in spots today, likely less than that for most. High temperatures will be around seasonal averages in the mid-70s to upper 80s, with warmest temperatures concentrated in the southern Connecticut River and Champlain valleys. Tonight will be a drier, mild night with lows in the 60s for most places. Patchy fog is possible in the typical valley locations where rain has occurred and light/variable winds are forecast. Tomorrow will be a fairly pleasant day for cleanup efforts with highs in the upper 70s to mid-80s and mostly dry weather. There could be a few light, isolated showers across terrain, but generally chances are low and no measurable precipitation is anticipated. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/... As of 322 AM EDT Thursday...Friday will be a good day for recovery from any flooding experienced Wednesday and Thursday. Skies will gradually clear throughout the day as the remnants of Beryl get a little more distant from our CWA. We could see some light scattered showers in Saint Lawrence county as well as far northern Vermont, but measurable precipitation will be isolated. Heat values will remain above normal for most of the area primarily being driven by consistently high surface moisture. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... As of 322 AM EDT Thursday...High pressure to our east will keep us dry through the weekend. A warming trend will continue through Sunday, with temperatures reaching into the low 90s in the Champlain and Connecticut river valleys. Early next week we are looking at a low pressure system transversing along the international border, bringing a threat of thunderstorms. We will continue to refine the timing and impacts as the models converge. && .AVIATION /16Z THURSDAY THROUGH MONDAY/... Through 12Z Friday...Thick, soupy, tropical moisture is crossing our forecast area today associated with the remnants of Beryl. All sites have MVFR or lower conditions as of this morning whether in the form of low visibilities in mist/fog (roughly 1 mile) or low ceilings with cigs 300-2100 feet above ground level. As the remnants of Beryl swirl across the St. Lawrence Valley, sites closest to this portion of the forecast area will experience MVFR or lower conditions for the next 24 hours. Those farthest from Beryl (RUT, MPV) will likely break out into VFR conditions for several hours this afternoon. However, cigs and vis will trend downward again 00Z Friday onward as high pressure and subsidence increases chances of fog over very saturated soils once again. Winds will be light and variable or terrain based for much of the TAF period. Outlook... Friday: Mainly VFR, with local MVFR possible. Slight chance SHRA. Friday Night: VFR. Slight chance SHRA. Saturday: VFR. Slight chance SHRA. Saturday Night: VFR. NO SIG WX. Sunday: VFR. NO SIG WX. Sunday Night: VFR. Chance SHRA, Slight chance TSRA. Monday: Mainly VFR, with local MVFR possible. Chance SHRA, Chance TSRA. && .HYDROLOGY... As of 644 AM EDT Thursday...Showers this morning are much lighter than we've seen so far with this system, and are anticipated to bring an additional 0.10-0.30" of rain through this evening. The most significant flooding is occurring near Barre, Williamstown, Groton, Barnet, Lyndonville, and Marshfield where 4 to 5, locally over 6 inches has fallen. Expect numerous road washouts, debris flows, evacuations in central Vermont, and water in homes and businesses. Convection placed itself near the headwaters of several mainstem rivers. Several rivers may crest near major flood stage. Visit water.noaa.gov for details on impacts for area rivers and additional details with changes to the forecast. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Storm NEAR TERM...Kremer/Storm SHORT TERM...Langbauer LONG TERM...Langbauer AVIATION...Storm HYDROLOGY...Team BTV
Hazardous weather outlook, Jul 11, 12:04 PM EDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 1204 PM EDT Thu Jul 11 2024 NYZ026>031-034-035-087-VTZ001>011-016>021-121615- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor- Eastern Windsor- 1204 PM EDT Thu Jul 11 2024 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 11, 10:31 AM EDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1031 AM EDT Thu Jul 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM Rain North Kirby 44.52N 71.94W
07/11/2024 M4.25 inch Caledonia VT Public
&&
Event Number BTV2402755
VerasamyLocal storm report, Jul 11, 11:11 AM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1111 AM EDT Thu Jul 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM Rain Mooers 44.97N 73.59W
07/11/2024 M3.31 inch Clinton NY Public
&&
Event Number BTV2402756
VerasamyLocal storm report, Jul 11, 11:34 AM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1134 AM EDT Thu Jul 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM Rain 2 E Topsham Four Corner 44.10N 72.18W
07/11/2024 M1.24 inch Orange VT Public
&&
Event Number BTV2402757
VerasamyLocal storm report, Jul 11, 11:53 AM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1153 AM EDT Thu Jul 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM Rain Monkton 44.23N 73.15W
07/11/2024 M6.41 inch Addison VT Public
&&
Event Number BTV2402758
VerasamyLocal storm report, Jul 11, 12:11 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1211 PM EDT Thu Jul 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM Rain East Hardwick 44.52N 72.31W
07/11/2024 M4.80 inch Caledonia VT Public
&&
Event Number BTV2402759
VerasamyLocal storm report, Jul 11, 12:13 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
1213 PM EDT Thu Jul 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM Rain Bridport 43.98N 73.32W
07/11/2024 M3.25 inch Addison VT Public
&&
Event Number BTV2402760
VerasamyThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:17 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 43 min |
| Jul 10, 8:50 PM EDT | Areal Flood Warning | BTV | Chittenden, Lamoille | 77 min |
| Jul 10, 8:55 PM EDT | Special Weather Statement | BTV | Addison | 50 min |
| Jul 10, 9:09 PM EDT | River Flood Warning | BTV | Washington | 12 hr |
| Jul 10, 9:47 PM EDT | River Flood Warning | BTV | Washington | 11 hr |
| Jul 10, 9:47 PM EDT | River Flood Warning | BTV | Washington | 14 hr |
| Jul 10, 10:03 PM EDT | Flash Flood Warning | BTV | Chittenden, Franklin, Lamoille, Orleans | 6 hr |
| Jul 10, 10:18 PM EDT | Flash Flood Warning | BTV | Grand Isle | 6 hr |
| Jul 10, 10:52 PM EDT | Flash Flood Warning | BTV | Caledonia, Essex, Franklin, Lamoille, Orleans | 8 hr |
| Jul 10, 11:44 PM EDT | River Flood Warning | BTV | Caledonia | 32 hr |
| Jul 10, 11:48 PM EDT | River Flood Warning | BTV | Chittenden | 38 hr |
| Jul 11, 2:18 AM EDT | River Flood Warning | BTV | Orange | 14 hr |
| Jul 11, 3:28 AM EDT | River Flood Warning | BTV | Lamoille | 22 hr |
| Jul 11, 3:53 AM EDT | Areal Flood Warning | BTV | Chittenden, Franklin, Lamoille, Orleans | 8 hr |
| Jul 11, 6:27 AM EDT | Areal Flood Warning | BTV | Addison, Caledonia, Chittenden, Essex, Lamoille, Orange and 2 more | 5 hr |
| Jul 11, 6:44 AM EDT | Areal Flood Warning | BTV | Addison, Chittenden, Lamoille, Washington | 5 hr |
| Jul 11, 7:16 AM EDT | Areal Flood Warning | BTV | Caledonia, Essex, Franklin, Lamoille, Orleans | 5 hr |
| Jul 11, 8:50 AM EDT | River Flood Warning | BTV | Orleans | 42 hr |
| Jul 11, 12:09 PM EDT | River Flood Warning | BTV | Orleans | 8 hr |
Nearby
River Flood Warnings in Vermont, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.